Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Mdma ecstasy effect on swelling pain orthopedic

Premium Questions

doctor1 MD

found some articles saying that ecstasy (mdma) may cause some DNA defects on the sperm. Is that for only ... caused the pregnancy . Before she got pregnant I used ecstasy pills twice. One is 4 days ago ...

doctor1 MD

for the first time a pill of ecstasy . I drank a lot of liquids (water, coconut water) during the night so i almost didnt get a hangover, also i didnt feel the ecstasy had a big effect because about 2 or 3 hours ...

doctor1 MD

alcohol (i got a little high), and took for the first time a pill of ecstasy . I drank a lot of liquids (water, coconut water) during the night so i almost didnt get a hangover, also i didnt feel the ecstasy ...

doctor1 MD

are going to a show next week and wanted to take XXXXXXX which is a pure form of mdma or ecstasy? If we were ...

doctor1 MD

Hi, I took an ecstacy pill on Monday and after the effects of the pill wore off I have since been experiencing drowsiness , dizziness , a mild headache and ringing in the ear. Would you know what might ...

Public Forum Discussions

doctor1 MD

Hello, I just wanted to know if a swollen cheek is normal after taking MDMA and ecstasy. I have taken MDMA before with no effect like this but this time- taken with the E. I have a swollen cheek. Any ...

doctor1 MD

an irregular heartbeat and is very small for his age. Are these possibly effects of the MDMA overdose and what are the long term effects of ecstasy on a child? Will he have marked developmental issues? ...

doctor1 MD

t need to be removed but i was opperated.The question is I can take ecstasy? Because I took a little bit and after that i felt a pain in my right kidney and after few days both kidneys hurt.The pain last 1week ...

doctor1 MD

Hello, I wanted to know wether I can take Ecstasy whilst using Azathioprine to treat Ulcerative Pan-Colitis? I m well aware that taking Ecstasy/MDMA is detrimental to my health in many ways but I occasionally ...

doctor1 MD

Hi, someone I know mixed a small amount of MDMA last night with a crushed pill of Ecstasy, they re ... Ecstasy and MDMA, and it may be a result of MDMA neurotoxicity, with the brain correcting itself over ...

doctor1 MD

13, and did those on average 3 times a year until present thereafter. I have tried MDMA and/or ecstasy 4 times. In the last six months I have been using cocaine regularly. Almost every time I can get ...

doctor1 MD

have tremendous pain. I can t smile or talk. I know I tend to bite myself on ecstasy but I have never experienced the swelling or pain. Could it be an allergy or infection? Is there something I can take ...

doctor1 MD

. And most probably the ecstasy pills i binged on were not MDMA. Maybe BZP? As the only effects I got were ...I ve been a regular ecstasy user for the past 4 months. I would do it at least once a month or more ...

doctor1 MD

in the corner!! I feel sure this MDMA/ecstasy can t help her condition but I don t really know the facts. Any ...I ve found out my teenage daughter (18), who is a Crohn s sufferer, has been taking ecstasy ...

doctor1 MD

Can ecstacy or mdma consumption cause fixed drug eruption? I very seldom (2-3 times a year) take the drug recreationally. Years ago, there was never anything wrong, but recently i would get lesions on my ...

Mobile Questions and Answers

doctor1 MD

Absolutely! This could very well be the cause of your problems. These drugs are dangerous & can do serious harm to you including causing seizures & death. You should give these substances (as well as all other illicit substances) up for your own good. You can locate the nearest substance abuse treatment programs & specialists in your area by calling the SUBSTANCE ABUSE HOTLINE in your area.

doctor1 MD

You must stop using them at once and get your eyes checked by an ophthalmologist.

doctor1 MD

Dear friend stop taking ecstasy and see a doctor for taking pain killers Regards